# SDR VNAA0702002

- Difficulty date: February 1, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 6,076 hours, 6,156 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 2158GEN5317
- Condition: Failed
- Location: Nr 1
- Part time: 6,076 hours, 6,156 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN IDG CAS MESSAGE ON TAKEOFF ROLL.  CREW REJECTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IDG IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
